# SDR USAABB08163

- Difficulty date: October 17, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Breaker
- Part number: 2TC4725
- Condition: Malfunctioned
- Location: Cdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT 119  IN CRUISE, EICAS MESSAGES "L GEN OFF" AND "L AC BUS OFF".  DISPLAYED WITH THE CORRESPONDING "L GEN OFF" AND "L BUS OFF" LIGHTS ILLUMINATED.  A GENERATOR RESET DID NOT CORRECT THE CONDITION.  ATTEMPTS TO POWER THE L AC BUSS FROM THE OTHER POWER SOURCES WERE NOT SUCCESSFUL.  FLT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED GROUND POWER EXTERNAL CONTACTOR K114, CURRENT TRANSFORMERS T112 & T127, AND BUSS TIE BREAKER C902, WITH NO EFFECT.  ALSO, PERFORMED FIM 24-22-00.  NO FAULTS FOUND.  MX FOUND WHAT WAS BELIEVED TO BE A SHORTED AFT GALLEY FEEDER WIRE, W3538-0005.  WIRE STOWED IN PREPARATION FOR A FERRY FLT WITH THE WIRES DISCONNECTED, THE AC BUSS ISOLATION STILL OCCURRED.  PROBLEM ISOLATED TO THE LT TRANSFER BUSS & CAPTAIN'S CDU.  WHEN CDU REMOVED, LT AC BUSS OPERATED OK.  DETERMINED THE CAPTAIN'S CDU CIRCUIT BREAKER MALFUNCTIONED.  REPLACEMENT OF CDU & CIRCUIT BREAKER FIXED LT AC BUSS TIE.  ACFT MX FERRIED WHERE WIRE W3538-0005 CHECKED OK & REINSTALLED, AND THE AFT GALLEY COFFEEMAKERS & AFT GALLEY POWER ELECTRICAL LOAD CONTROL UNIT REPLACED.
